# SDR 98ZZZX4273

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON 3 EACH BRACKETS, ON ESCAPE SLIDE GIRT BAR FLOOR BRACKETS.
